Related Questions

Can hbp drug scuch as amlodipine (ccb) causes GERD or heart burn?

Yes many drugs can… Relax the esophageal sphincter & allow acidic stomach fluids to reflux. Ccb's, beta-agonists, alpha-adrenergic antagonists, nitrates, anticholinergics, theophylline, morphine, meperidine, diazepam, & barbiturates. Some meds may irritate esophagus directly, especially if not taken with enuf water: nsaids, tetracyclines, beta blockers. Take all meds with full glass of water; don't lie down for 15-30. Read more...

I feel pressure with burning sensation on left side of chest. I have GERD, can this be gerd? Heart burn. I also have cramps on right side chest?

We ALWAYS worry. When we hear" chest pain" we are always worried about heart disease.Yes, your symptoms may be, and probably are, related to your gerd, but i recommend consultation asap. Read more...
Could be GERD . But you need treatment. If symptoms resolve with treatment....Great. If not further evaluation is warranted. Read more...

Terrible anxiety... Terrible heart burn no matter what I eat.... Tight chest and feel like I can't take deep breath with headache.... Lightheaded too?

Anxiety. Could all be caused by anxiety. On the other hand ongoing acid reflux could cause your heart burn and a tight chest sensation. But these are a lot of symptoms to have all at once so go see your doctor tomorrow. Read more...

I have indegestion heart burn conspaitionmy pants r getting tight boobs are sore very emotional amd my period on august for a day then I spotted a lttle. I took a test and it was negatove

Depression. All these could be symptoms of major depression/ anxiety. You mentioned GI symptoms--- indigestion/ heart burn/ constipation; and menstrual irregularity. Hormonal imbalancing can do that too! lastly the pregnancy test could be false negative if done in first week after conception. Go to your gp to do serum pregnany test. Once that is negation, eat healthy, exercise, and see a psych counsellor. Read more...